Rings of invariants of finite groups when the bad primes exist

Bavula, V. and Futorny, V. (2019) Rings of invariants of finite groups when the bad primes exist. Communications in Algebra, 47 (10). 4114-4124 . ISSN 0092-7872



  • Bavula, V.
  • Futorny, V.
Copyright, Publisher and Additional Information: © 2019 Taylor & Francis Group, LLC. This is an author-produced version of a paper subsequently published in Communications in Algebra. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Bad primes; group of automorphisms; nilpotent ideal; semiprime ring; semisimple Artinian ring; the Jacobson radical; the prime radical; the ring of invariants
  • Accepted: 17 January 2019
  • Published (online): 24 March 2019
  • Published: October 2019
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 01 Dec 2017 15:52
Last Modified: 29 Jul 2020 15:18
Status: Published
Publisher: Taylor & Francis
Refereed: Yes
Identification Number: https://doi.org/10.1080/00927872.2019.1579336
Related URLs:

Share / Export